# SDR DALA2018091905661

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 127,730 hours, 18,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 1-6 ARE INOPERATIVE. FOUND BATTERY CHARGER FUSE BLOWN AND REPLACED FUSE. SYSTEM OPERATION IS NORMAL.
